MathSciNet Relay Station
MathSciNet bibliographic data
MR191963 (33 #190) 20.43
Gagen, Terence M. On groups with abelian Sylow $2$-groups. Math. Z. 90 1965 268–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement